# SDR DALA2017072405673

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, STA 600, BILGE RBL 1-3, SHEAR TIE, 100% MATERIAL LOSS. SHEAR TIE CORRODED FOUND TO BE OUT OF LIMITS 100% MATERIAL LOSS. REMOVED & REPLACED SHEAR TIE WITH SERVICEABLE PART IAW SRM 51-40-02 PG 2 PAR 4 & DWG 140N2002.
